# SDR DALA2021120607492

- Difficulty date: December 3, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,998 hours, 38,392 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 CORROSION LOWER SILL AT FR20 STR 23R AT FWD GALLEY AREA. CORRECTIVE ACTION: INSPECTED PER SRI 53-11-14. CONTINUE ON MON. (2039145)
